# SDR USAA2008122492315

- Difficulty date: December 23, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 62,062 hours, 27,989 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001201
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 343 ORD-PHX - EEL - FIRST CLASS CABIN FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FIRST CLASS CABIN FLASHLIGHT.  OPERATIONAL CHECK GOOD.
